中文

Optimal Treatment Strategies for HIV with Antibody Response

Hits:

  • Release time:2018-09-05

  • Journal:Journal of Applied Mathematics

  • Co-author:Chunling Wang, Kai Zhou, Kuan Yang, Yinggao Zhou

  • Indexed by:Unit Twenty Basic Research

  • Discipline:数学

  • Volume:2014

  • Page Number:1-13

  • Translation or Not:no

  • Date of Publication:2014-07-10


  • Attachments:

  • Optimal Treatment Strategies for HIV with Antibody Response.pdf   
Central South University  All rights reserved  湘ICP备05005659号-1 Click:
  MOBILE Version

The Last Update Time:..